# SDR USAA20100505SB066

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLT - PILOT REPORTED THAT THE RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF DURING TAXI-OUT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY FOR THE RIGHT AFT LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
